Opposite reactions from medicinesI have been using Rhus Tox 200 (3 pellets 3 times a day) for vertigo & imbalance for a year,advised by a homeopath.It did help me to maintain some balance while walking although it did not cure the problem.I tapered it down after a year & stayed off from it for a couple of weeks.Then one particular day I thought of taking it once again.But immediately after taking it I had quite a severe attack of vertigo ! I then stopped taking it totally.
I also take Kali Phos 6 for weak nerves & sleeplessness/anxiety occasionally.After a long time I took it & I felt a sudden sensation of vertigo.What does this mean ? (I understand Kali Phos is also given for vertigo).PLease let me know.
JCcares on 2016-02-27
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.